# SDR FDEA201902050441

- Difficulty date: February 5, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 1019 X= -47.50 , SEAT TRACK WORN BEYOND LIMITS. REMOVED REPLACED SEAT TRACK AT STA1019 X=47.50 PER SRM 53-70-00 FIG 1 VOL 1 DWG SR10-53-002 & SRM 51-31-01 VOL II & SRM 51-41-01 VOL II.
